Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Mar 6, 2011, 4:21 AM MST. It took effect at Mar 7, 2011, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 4:21 AM MST (11:21 UTC)
- In effect from
- Mar 7, 2011, 8:00 AM MST
- Expired
- Mar 6, 2011, 9:32 PM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
740 WWUS75 KABQ 061121 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 AM MST SUN MAR 6 2011 ...STRONG TO POTENTIALLY DAMAGING WINDS EXPECTED OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO MONDAY... .AN UPPER LEVEL LOW PRESSURE SYSTEM GATHERING STRENGTH OVER THE EASTERN PACIFIC OCEAN TODAY WILL MOVE EAST INTO THE WESTERN UNITED STATES THROUGH MONDAY. STRONG MID AND UPPER LEVEL WINDS ASSOCIATED WITH THIS SYSTEM WILL MOVE INTO SOUTHWEST AND SOUTH CENTRAL NEW MEXICO ON MONDAY. THE COMBINATION OF DAYTIME HEATING AND STRONG INSTABILITY WILL ALLOW THESE STRONG WINDS TO MIX TO THE SURFACE MONDAY MORNING THROUGH LATE MONDAY AFTERNOON. WINDS ARE EXPECTED TO RELAX MONDAY EVENING HOWEVER BREEZY TO PERHAPS WINDY CONDITIONS WILL STILL PERSIST THROUGH MONDAY NIGHT. NMZ508-509-520-524>526-539-540-062300- /O.NEW.KABQ.HW.A.0002.110307T1500Z-110308T0100Z/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 421 AM MST SUN MAR 6 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...FROM THE SAN FRANCISCO RIVER VALLEY EAST ACROSS THE SOUTHWEST MOUNTAINS...THE LOWER RIO GRANDE VALLEY...THE SOUTH CENTRAL HIGHLANDS...AND MUCH OF LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS WILL OCCUR OVER THE SOUTHWEST MOUNTAINS AS WELL AS THE SACRAMENTO AND GUADALUPE MOUNTAINS. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...MONDAY MID MORNING THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...SIGNIFICANT INFRASTRUCTURE AND PROPERTY DAMAGE MAY OCCUR...INCLUDING POWER LINES AND ROOFTOPS. WILDFIRES COULD RESULT DUE TO DOWNED POWER LINES. LOOSE OBJECTS WILL BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT DANGEROUS CROSS WINDS... PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ GUYER/41
2 follow-up statements
122 WWUS75 KABQ 062300 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 PM MST SUN MAR 6 2011 ...STRONG TO POTENTIALLY DAMAGING WINDS EXPECTED OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO MONDAY... .A VIGOUROUS STORM SYSTEM WILL SWEEP A STRONG MID AND UPPER LEVEL JET ACROSS CENTRAL AND SOUTHERN NEW MEXICO ON MONDAY. THE COMBINATION OF DAYTIME HEATING AND STRONG INSTABILITY WILL ALLOW THESE STRONG WINDS TO MIX TO THE SURFACE MONDAY MORNING THROUGH LATE MONDAY AFTERNOON. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO BELOW ONE MILE IN DUST PRONE AREAS. WINDS ARE EXPECTED TO RELAX MONDAY EVENING HOWEVER...BREEZY TO PERHAPS WINDY CONDITIONS WILL STILL PERSIST THROUGH MONDAY NIGHT. NMZ520-070000- /O.CAN.KABQ.HW.A.0002.110307T1500Z-110308T0100Z/ LOWER RIO GRANDE VALLEY- 400 PM MST SUN MAR 6 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WATCH. THE THREAT FOR DAMAGING WINDS HAS DIMINISHED...HOWEVER...SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH A FEW GUSTS BETWEEN 40 AND 45 MPH CAN STILL BE EXPECTED FROM LATE MONDAY MORNING AND CONTINUING INTO MONDAY AFTERNOON. THE WINDY CONDITIONS WILL HELP KICK UP BLOWING DUST WHICH WILL LIMIT VISIBILITIES IN DUST PRONE AREAS. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET AND ESPECIALLY MONDAY NIGHT. $$ NMZ509-070500- /O.UPG.KABQ.HW.A.0002.110307T1500Z-110308T0100Z/ /O.NEW.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ SAN FRANCISCO RIVER VALLEY- 400 PM MST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...SAN FRANCISCO RIVER VALLEY. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...MONDAY MID MORNING THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...LOOSE OBJECTS MAY BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT STRONG CROSS WINDS...PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ524-525-539-540-070500- /O.UPG.KABQ.HW.A.0002.110307T1500Z-110308T0100Z/ /O.NEW.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 400 PM MST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...SOUTH CENTRAL HIGHLANDS...UPPER TULAROSA VALLEY...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...MONDAY MORNING THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...LOOSE OBJECTS WILL BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT STRONG CROSS WINDS...PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ505>507-070500- /O.NEW.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS- 400 PM MST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * LOCATION...WEST CENTRAL PLATEAU...WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...MONDAY MORNING INTO MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED TO THREE MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADS. LOOSE OBJECTS MAY BECOME AIRBORNE AND BLOW ACROSS ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>523-070500- /O.NEW.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- 400 PM MST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * LOCATION...SANDIA MANZANO MOUNTAINS...ESTANCIA VALLEY AND CENTRAL HIGHLANDS. * WINDS...30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...MONDAY MORNING INTO MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED TO ONE MILE OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADS. LOOSE OBJECTS MAY BECOME AIRBORNE AND BLOW ACROSS ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ508-526-070500- /O.EXT.KABQ.HW.A.0002.110307T1500Z-110308T0200Z/ SOUTHWEST MOUNTAINS-SOUTH CENTRAL MOUNTAINS- 400 PM MST SUN MAR 6 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * LOCATION...SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...MONDAY EARLY MORNING THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG WINDS COULD DOWN POWERLINES AND CAUSE SOME STRUCTURAL DAMAGE. LOOSE OBJECTS WILL BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT DANGEROUS CROSS WINDS... PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
068 WWUS75 KABQ 070432 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 932 PM MST SUN MAR 6 2011 ...STRONG WINDS EXPECTED OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO MONDAY... .A VIGOUROUS STORM SYSTEM WILL STRONG WINDS TO CENTRAL AND SOUTHERN NEW MEXICO OVERNIGHT AND ESPECIALLY ON MONDAY. THE COMBINATION OF DAYTIME HEATING AND STRONG INSTABILITY WILL ALLOW THESE STRONG WINDS TO MIX DOWN FROM ALOFT TO THE SURFACE MONDAY. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO BELOW ONE MILE IN DUST PRONE AREAS. WINDS ARE EXPECTED TO RELAX MONDAY EVENING. HOWEVER...BREEZY TO PERHAPS WINDY CONDITIONS WILL STILL PERSIST THROUGH MONDAY NIGHT. NMZ508-526-071300- /O.UPG.KABQ.HW.A.0002.110307T1500Z-110308T0200Z/ /O.EXB.KABQ.WI.Y.0010.110307T0500Z-110308T0200Z/ SOUTHWEST MOUNTAINS-SOUTH CENTRAL MOUNTAINS- 932 PM MST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST MONDAY. THE HIGH WIND WATCH HAS BEN REPLACED BY THE WIND ADVISORY. * LOCATION...SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG WINDS COULD DOWN A FEW POWER LINES AND CAUSE MINOR STRUCTURAL DAMAGE. LOOSE OBJECTS WILL BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT DANGEROUS CROSS WINDS...PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ505>507-509-071300- /O.CON.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN FRANCISCO RIVER VALLEY- 932 PM MST SUN MAR 6 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * LOCATION...WEST CENTRAL PLATEAU...WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...MONDAY MORNING INTO MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED TO THREE MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADS. LOOSE OBJECTS MAY BECOME AIRBORNE AND BLOW ACROSS ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>525-539-540-071300- /O.CON.KABQ.WI.Y.0010.110307T1800Z-110308T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 932 PM MST SUN MAR 6 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * LOCATION...SOUTH CENTRAL HIGHLANDS...UPPER TULAROSA VALLEY... EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...MONDAY MORNING THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED BELOW ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...LOOSE OBJECTS WILL BECOME AIRBORNE AND BLOW ACROSS ROADS. EXPECT STRONG CROSS WINDS...PARTICULARLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 6, 3:24 AM MST, 57 minutes earlier.
Area forecast discussion, Mar 6, 3:24 AM MST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 AM MST SUN MAR 6 2011 .DISCUSSION... THE 00Z AND 06Z GUIDANCE SUITE CONTINUES TO HANDLE THE OVERALL WX SCENARIO THRU TUESDAY RELATIVELY CONSISTENTLY. THE MAIN ISSUES HAVE BEEN THE PLACEMENT OF THE 500MB H5 LOW ALONG THE COLORADO BORDER MONDAY NIGHT INTO TUESDAY. THE THURSDAY AND FRIDAY RUNS OF THE GFS/EURO AND NAM WERE DECIDEDLY NORTH OF THE AREA WITH THE UPR LOW OVER CENTRAL COLORADO. THE PAST 3 TO 4 RUNS HAVE BEGUN TO TREND THE UPR LOW EITHER ALONG AND JUST SOUTH OF THE COLORADO BORDER...WHICH RESULTS IN A MUCH DIFFERENT SCENARIO FOR AT LEAST THE NORTHERN MTS. CURRENT GOES PWAT AND PCT OF NORMAL IMAGERY SHOWS A +2 STDEV PLUME OF MOISTURE SURGING EAST INTO NORTHERN CALIFORNIA ON 130-160 KT UPR LEVEL WINDS. HAVE RAISED POPS OVER THE NW CORNER FOR TONIGHT AS AN INITIAL FAST MOVING WAVE SLIDES ACROSS THE NORTH. SNOW AMTS WILL BE BLW ADVISORY AND LIGHT ACCUMS RELEGATED TO THE HIGHER TERRAIN. BY MONDAY...THE GFS AND MORE SO THE EURO SHOW A SHARP 700-500MB DRY SLOT WITH STEEP LAPSE RATES...POSITIVE LIFTED INDICES...AND 50 KTS AT 700MB FORMING FROM THE GILA EAST TO THE SOUTH CENTRAL MTS. HAVE POSTED A HIGH WIND WATCH FOR THIS AREA...INCLUDING THE LOWER RIO GRANDE AND TULAROSA VALLEYS. SEE FIRE WEATHER DISCUSSION BLW FOR MORE DETAILS ON RED FLAG WARNINGS POSTED AS WELL. THE PRIMARY AXIS OF ABOVE NORMAL PWATS WILL ARRIVE OVER THE NORTHWEST HALF OF THE STATE BY LATE MONDAY AFTERNOON. STRONG WEST TO SW UPSLOPE FLOW WILL FAVOR A MODERATE SNOW EVENT FOR WEST SLOPES THRU TUESDAY MORNING. CURRENTLY LOOKING AT ADVISORY LEVEL AMTS FOR THE SAN JUAN AND PERHAPS THE CHUSKAS. AS STATED IN PREVIOUS DISCUSSIONS...THE SFC FRONTAL BNDRY OVER THE NE PLAINS MAY SURGE WEST AS FAR AS THE EAST SLOPES OF THE SANGRES...ALLOWING FOR SOME MODERATE SNOW ACCUMS THERE AS WELL HOWEVER CONFIDENCE IS LOWER. TEMPS WILL BE ABOVE NORMAL THRU TUESDAY MORNING AND HAVE GONE ABOVE GUIDANCE OVER THE EAST CENTRAL AND SE PLAINS. TUESDAY WILL BE MUCH COOLER AS STRONG COLD ADVECTION DEVELOPS SE OVER THE AREA ON BRISK NW WINDS. ADDITIONAL FIRE WX CONCERNS ARE POSSIBLE OVER THE SE PLAINS AND PERHAPS THE LOWER RIO GRANDE VALLEY. ADDITIONAL WIND ADVISORIES MAY BE NEEDED IN THIS PATTERN. SNOW IS EXPECTED TO END QUICKLY TUESDAY OVER THE NORTH. CONFIDENCE IS LOW ON THE AMOUNT OF MOISTURE AVAILABLE FOR SNOW ACCUMS OVER THE NE PLAINS SO WILL JUST KEEP CHANCE POPS ATTM. ALL MODEL GUIDANCE ADVERTISES A NICE WARM UP BEGINNING WEDNESDAY AND IN PARTICULAR THURSDAY WITH A SHORTWAVE RIDGE CRESTING OVER THE AREA. INCREASING ZONAL FLOW BY THE END OF THE WEEK INTO THE WEEKEND WILL BRING A RETURN TO BREEZY TO WINDY CONDITIONS OVER THE EAST WITH ADDITIONAL FIRE WX CONCERNS LIKELY. GUYER && .AVIATION... PREDOMINATELY VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH 12Z MONDAY. MID/HIGH CLOUDINESS WILL STEADILY INCREASE FROM WEST TO EAST ACROSS NORTHERN NEW MEXICO LATER TODAY AND ESPECIALLY AFTER 00Z MON. CIGS WILL GRADUALLY LOWER TO AOA BKN-OVC080 ACROSS FAR NC/NW NEW MEXICO TOWARD EVENING. VERY LCL MVFR CIGS AND SPOTTY LIGHT PRECIPITATION MAY BE ENCOUNTERED OVER AND NEAR THE HIGHER TERRAIN NEAR THE COLORADO BORDER FROM CHAMA TO FARMINGTON BETWEEN 03Z-12Z MON. BREEZY CONDITIONS WILL DEVELOP THIS AFTERNOON...BUT GUSTS SHOULD REMAIN LESS THAN 30 KT. KJ NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER... A PERIOD OF CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS EXPECTED FOR LOWER ELEVATION AREAS NEAR AND SOUTH OF I-40 MONDAY AFTERNOON/EVENING. STRONG WINDS TO PERSIST INTO TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS CONTINUING FOR PARTS OF THE EAST. AN INCREASINGLY FAST WEST TO EAST FLOW ALOFT WILL BE FOUND OVER THE AREA TODAY...AHEAD OF A RELATIVELY WEAK DISTURBANCE THAT WILL PASS ALONG OR JUST NORTH OF THE NM/CO STATE LINE EARLY TONIGHT. MID/HIGH CLOUDS WILL DEVELOP AND THICKEN ACROSS THE NORTHERN HALF OF THE STATE AHEAD OF THIS FEATURE AS THE DAY PROGRESSES WITH VERY SPOTTY PRECIPITATION DEVELOPING OVER AND NEAR THE SAN JUANS AND ALONG THE SANGRE CREST DURING THE EVENING. ALTHOUGH BREEZY CONDITIONS WILL DEVELOP DURING THE AFTERNOON JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...OVERALL WINDS WILL NOT BE ESPECIALLY TROUBLESOME GIVEN THE LACK OF DEEP MIXING AND LACK OF STRONG PRESSURE GRADIENTS AT THE SURFACE. HOWEVER...WE WILL CLOSELY MONITOR CONDITIONS TODAY AS MIN RH/S WILL BE MUCH LOWER THAN 24 HOURS AGO IN THE EAST. BEYOND TONIGHT...THE FOCUS REMAINS ON A STRONGER/MORE VIGOROUS UPPER LEVEL TROUGH THAT WILL DEEPEN ALONG THE WEST COAST EARLY MONDAY. LATEST MODEL FORECASTS CONTINUE TO TREND DEEPER WITH THE CORE OF THIS INCOMING SYSTEM AND TRACK IT FARTHER SOUTH ACROSS NORTHERN NEW MEXICO MONDAY NIGHT. THIS SUBTLE SHIFT TO THE SOUTH WILL LIKELY BRING MORE IN THE WAY OF MEANINGFUL PRECIPITATION TO FAR NORTHERN AREAS OF THE STATE INCLUDING SNOW TO THE HIGHER TERRAIN. IT WILL ALSO FORCE THE BELT OF STRONGEST MID-LEVEL WINDS A BIT FARTHER SOUTH. WE STILL HAVE HIGH CONFIDENCE REGARDING CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS FOR LOWER ELEVATION LOCATIONS SOUTH OF I-40...BUT WINDS MAY NOT BE AS STRONG ACROSS PARTS OF THE EC PLAINS WHERE DEVELOPING SURFACE LOW WILL TAKE SHAPE DURING THE AFTERNOON MONDAY. OF GREATEST CONCERN WILL BE AREAS SOUTH OF A QUEMADO TO SOCORRO TO CORONA LINE...AS WELL AS WESTERN PARTS OF THE EC PLAINS. WENT AHEAD AND UPGRADED THE PREVIOUSLY ISSUED FIRE WEATHER WATCH TO A WARNING...BUT HUMIDITIES MAY ACTUALLY REMAIN ABOVE CRITICAL THRESHOLDS ACROSS NMZ105 AND NORTHERN NMZ109 WHERE SPOTTY PRECIPITATION COULD DEVELOP. WINDY MOST AREAS AND COOLER AREAWIDE TUESDAY IN WAKE OF THE PACIFIC COLD FRONT AND PASSAGE OF THE UPPER LEVEL SYSTEM. A SECONDARY SURGE OF COOLER AIR WILL BACKDOOR INTO THE NORTHEAST EARLY TUESDAY...BUT WILL LIKELY REMAIN BOTTLED UP UNTIL TUESDAY NIGHT WHEN THE COOLER AIR MASS WILL OVERSPREAD THE REMAINDER OF THE EAST. HAVE CONCERN THAT PARTS OF THE EAST CENTRAL PLAINS PARTICULARLY WESTERN AREAS WILL SEE CRITICAL FIRE WEATHER CONDITIONS...AT LEAST FOR SEVERAL HOURS AROUND MIDDAY/EARLY AFTERNOON. INTO THE MIDDLE PART OF THE WEEK...AN UPPER LEVEL RIDGE WILL BUILD...FOLLOWED BY DRY ZONAL FLOW. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 32 56 30 / 0 10 30 40 DULCE........................... 52 27 50 24 / 0 30 40 50 CUBA............................ 58 29 54 28 / 0 10 30 40 GALLUP.......................... 62 29 57 28 / 0 0 20 30 EL MORRO........................ 62 26 58 24 / 0 0 10 20 GRANTS.......................... 64 31 62 29 / 0 0 5 10 QUEMADO......................... 64 31 63 30 / 0 0 0 5 GLENWOOD........................ 69 37 70 34 / 0 0 0 0 CHAMA........................... 49 31 46 22 / 0 40 60 60 LOS ALAMOS...................... 56 42 60 38 / 0 0 5 30 PECOS........................... 55 34 55 30 / 0 0 5 30 CERRO/QUESTA.................... 52 31 51 27 / 0 0 10 50 RED RIVER....................... 42 27 43 23 / 0 10 30 60 ANGEL FIRE...................... 47 30 48 29 / 0 10 20 50 TAOS............................ 53 31 54 28 / 0 0 10 30 MORA............................ 54 35 56 30 / 0 0 10 30 ESPANOLA........................ 64 29 63 30 / 0 0 0 20 SANTA FE........................ 58 33 61 31 / 0 0 5 30 SANTA FE AIRPORT................ 60 34 63 35 / 0 0 0 20 ALBUQUERQUE FOOTHILLS........... 62 39 66 34 / 0 0 0 10 ALBUQUERQUE HEIGHTS............. 64 42 68 37 / 0 0 0 10 ALBUQUERQUE VALLEY.............. 66 39 69 36 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 65 38 68 34 / 0 0 0 10 LOS LUNAS....................... 67 36 70 34 / 0 0 0 5 RIO RANCHO...................... 65 38 68 33 / 0 0 0 10 SOCORRO......................... 70 40 75 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 58 35 61 31 / 0 0 5 20 TIJERAS......................... 62 38 65 34 / 0 0 5 10 MORIARTY/ESTANCIA............... 64 33 66 34 / 0 0 0 5 CLINES CORNERS.................. 60 35 62 32 / 0 0 0 5 GRAN QUIVIRA.................... 63 39 69 35 / 0 0 0 0 CARRIZOZO....................... 64 40 71 36 / 0 0 0 0 RUIDOSO......................... 60 39 64 38 / 0 0 0 0 CAPULIN......................... 57 29 45 24 / 0 0 20 40 RATON........................... 61 32 53 27 / 0 0 10 40 SPRINGER........................ 63 34 58 26 / 0 0 5 20 LAS VEGAS....................... 60 38 59 29 / 0 0 5 10 CLAYTON......................... 64 39 48 21 / 0 0 10 30 ROY............................. 63 37 58 31 / 0 0 5 20 CONCHAS......................... 70 41 68 36 / 0 0 0 10 SANTA ROSA...................... 71 42 69 36 / 0 0 0 5 TUCUMCARI....................... 72 41 68 32 / 0 0 0 5 CLOVIS.......................... 68 41 71 37 / 0 0 0 0 PORTALES........................ 69 42 73 39 / 0 0 0 0 FORT SUMNER..................... 72 42 74 38 / 0 0 0 0 ROSWELL......................... 74 42 83 45 / 0 0 0 0 PICACHO......................... 73 43 75 44 / 0 0 0 0 ELK............................. 68 41 69 42 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 7 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ105>109. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ508-509-520-524>526-539-540. && GUYER/41
Hazardous weather outlook, Mar 5, 5:44 AM MST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MST SAT MAR 5 2011 NMZ501>540-061300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALIZED CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE CENTRAL HIGHLANDS SUNDAY. STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY ACROSS THE SOUTHWEST MOUNTAINS AND THE LOWER RIO GRANDE VALLEY. LIGHT TO MODERATE SNOWFALL IS POSSIBLE OVER THE NORTHERN MOUNTAINS LATE MONDAY THROUGH TUESDAY. STRONG WINDS ARE POSSIBLE ACROSS THE AREA AGAIN TUESDAY...ESPECIALLY THE EASTERN PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:50 AM MST | Fire Weather Watch | ABQ | 22 hr | |
| Mar 6, 6:50 AM MST | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 36 hr |
| Mar 6, 4:00 PM MST | Wind Advisory | ABQ | 27 hr |
Nearby
High Wind Watches in New Mexico, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.